×

Some asymptotic formulas for Wiener integrals. (English) Zbl 0156.37602


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] R. H. Cameron and W. T. Martin, Transformations of Wiener integrals under translations, Ann. of Math. (2) 45 (1944), 386 – 396. · Zbl 0063.00696
[2] Earl A. Coddington and Norman Levinson, Theory of ordinary differential equations, McGraw-Hill Book Company, Inc., New York-Toronto-London, 1955. · Zbl 0064.33002
[3] R. Courant and D. Hilbert, Methods of mathematical physics. Vol. I, Interscience Publishers, Inc., New York, N.Y., 1953. · Zbl 0051.28802
[4] J. L. Doob, Stochastic processes, John Wiley & Sons, Inc., New York; Chapman & Hall, Limited, London, 1953. · Zbl 0053.26802
[5] A. Erdélyi, Asymptotic expansions, Dover Publications, Inc., New York, 1956. · Zbl 0070.29002
[6] P. Erdös and M. Kac, On certain limit theorems of the theory of probability, Bull. Amer. Math. Soc. 52 (1946), 292 – 302. · Zbl 0063.01274
[7] Vito Volterra, Theory of functionals and of integral and integro-differential equations, With a preface by G. C. Evans, a biography of Vito Volterra and a bibliography of his published works by E. Whittaker, Dover Publications, Inc., New York, 1959. · Zbl 0086.10402
[8] Norbert Wiener, Generalized harmonic analysis, Acta Math. 55 (1930), no. 1, 117 – 258. · JFM 56.0954.02
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.